絞り込み

17379

広告

[The review of acute risperidone poisoning].

著者 Ciszowski K , Szpak D , Wilimowska J
Przegl Lek.2010 ; 67(8):602-5.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (23view , 0users)

Medical

Risperidone (RIS) is a benzisoxazole derivative, an atypical neuroleptic used in the treatment of schizophrenia and other psychoses. The therapeutic action of RIS depends not only on the parent compound but also its major active metabolite, 9-hydroxyrisperidone (9-OH-RIS), and the pharmacokinetics is modified by the genetic polymorphism of CYP2D6, the main site o RIS metabolism. Diverse symptoms of an acute RIS poisoning result from its interaction with multiple receptors, i.e. serotoninergic 5-HT2A and 5-HT7, dopaminergic D2, adrenergic alpha1 and alpha2, as well as histamine H1. The clinical picture of acute RIS poisoning consists predominantly of central nervous system and cardiovascular effects and the most severe symptoms are: hypotension, dysrrhythmias, consciousness disturbances, seizures and respiratory failure. No specific antidote for RIS poisoning is known and the treatment is only symptomatic and supportive. Quantitative determination of RIS blood concentration seems to be helpful in confirmation and monitoring of acute poisoning, nevertheless further investigations are needed to evaluate the relation between drug concentration and clinical symptoms.
PMID: 21387786 [PubMed - indexed for MEDLINE]
印刷用ページを開く Endnote用テキストダウンロード